advertisement
Question
Posted by: Carla | 2010/03/09

Long peroid with brown discarge?

I''ve started the Simply Slim diet the same time I started the 3 month injection.
I since had long periods (14-16 days). I have brown discharge instead of read. Is this normal?

My Simply SLim pills tested possitive for 33mg Sibutramine. Could this have an influance in my periods?

Should I go see a Gynae,or it this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

See below.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/03/11

See below.

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement